MathSciNet Relay Station
MathSciNet bibliographic data
MR2373609 (2008m:49110) 49J53 (46G05 46N10)
Ivanov, Milen; Zlateva, Nadia A new proof of the integrability of the subdifferential of a convex function on a Banach space. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1787–1793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement